Dermatology Community
red itchy blotches on glans(glands)
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

red itchy blotches on glans(glands)

I have had red itchy blotches on the head of my penis for approximately 3 years, there is also redness and itching under the foreskin.

I have been to my gp many times. initially the advice was to wash it regularly not using soap. This had no effect. Then i was given a thrush cream which did nothing. After that I was prescribed a different thrush cream with a steroid in it......this did nothing. following this 2 different types of Daktacort cream one with a steroid and one without......The one with the steroid kind of clears it up, until I stop using it (when the tube runs out months later). Obviously it is not a cure, all it does is keeps the blotches at bay, and It isn't right accepting that i would have to use the cream forever if i wanted to get rid of the blotches.

There is no pattern to the blotches, they come, they fade and return again, but never totally go away. for the past 6 months or so i have had an itchy rash as well between my buttocks and around my anus, which i assume may be linked to the blotches. I have to was my penis a few times a day or it becomes smelly and flaky around the blotches. There seems to be no connection between having sex and the blotches and nothing that seems to aggravate it in any particular way.

I have not been in a situation which may have been linked to an std for 10 years or so, and the only thing relative to such a thing and as a long shot i feel may be connected is the fact that 15 years ago i had a genital wart on my penis which i never had treated, and which disappeared on its own after a year or so.

This condition is very frustrating and i hope someone can give me some useful advice or information on what it could be and how i can get rid of it

Thanks
Related Discussions
563773_tn?1374250139
Hello,
From the symptoms it can be intertrigo due to fungal infection or eczema skin. Most cases respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients.

If the symptoms persist then get an evaluation done from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India